# SDR SWAA2019032030861

- Difficulty date: February 4, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 56,223 hours, 27,884 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN CORRODED AT BS 886, BETWEEN STR 25R TO STR 24R.  REPAIRED SKIN IAW ER AND EA.
